| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
The customer reported that they received no delivery alarm in the alarm history.The customer's blood glucose was unknown at the time of incident.The customer also battery cap issues.Troubleshooting was not provided.No other information was given.The insulin pump will not be returned for analysis.